# SDR SWAA063398

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 60,288 hours, 51,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS PHOTOLUMINESCENT STRIP WORN AT ROW 11 DEF.  REMOVED AND REPLACED EEPLS PHOTOLUMINESCENT STRIP PER MM.
